Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: banner.jpg 

 

Home

 

Recent Issues

Volume 52

1

2

 

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:2(2008) 161-172

Connected Branches of Positive Solutions of Multi-point Boundary Value Problems

Depending on Parameters

Nguyen Thi Thanh Ha and I. A. Bahtin

Abstract. The aim of this paper is to apply the theory of positive operators to a multi-point boundary value problem depending on parameters. Namely, we establish conditions under which the positive solutions of this problem form a connected boundedly compact branch.

2000 Mathematics Subject Classification: 47J05, 47H07.

Keywords: Multi-point boundary value problem, positive solutions, parameters, connected boundedly compact branch.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013